It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2007, 06:03 AM   #1
Newbie
(male)
 
Join Date: Aug 2007
Location: Singapore
Posts: 9
rajibm2005 HB User
Betaserc (betahistine) & Vestibular Compensation

Hello Everyone,

I am recovering from Vestibular Neuritis that happened 2.5 months back.

My doc has asked me to take BETASERC as it's one of the drugs that promotes Vestibular Compensation.

I am wondering if anyone on this board has been prescribed BETASERC for Vestibular Compensation after VN and if it really accelerated it.

Any input is appreciated.

Thanks

Rajib

 
Old 09-03-2007, 06:48 AM   #2
Inactive
(male)
 
Join Date: Jan 2003
Location: Chester Springs, PA, USA
Posts: 1,674
Subs30 HB UserSubs30 HB User
Talking Re: Betaserc (betahistine) & Vestibular Compensation

Quote:
Originally Posted by rajibm2005 View Post
Hello Everyone,

I am recovering from Vestibular Neuritis that happened 2.5 months back.

My doc has asked me to take BETASERC as it's one of the drugs that promotes Vestibular Compensation.

I am wondering if anyone on this board has been prescribed BETASERC for Vestibular Compensation after VN and if it really accelerated it.

Any input is appreciated.

Thanks

Rajib
Hi Rajib

From the "Sticky"--first post on board---Dr Hain's Northwestern Univ site:

..."For those who want the quick answer, nobody has a reasonable rationale of why betahistine should work for dizziness. Following is the longer explanation".... (April 8, 2007)

(go here for complete study/write up)

[url]http://www.dizziness-and-balance.com/treatment/serc.html[/url]


Never used it.


 
Sponsors Lightbulb
   
Old 09-03-2007, 09:44 AM   #3
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: Stourbridge, UK
Posts: 593
sheriff56 HB User
Re: Betaserc (betahistine) & Vestibular Compensation

I was prescribed Betahistine before I started the VRT was told to take it for 10 days before I started them as it has a build up effect, I have tried to stop taking them a couple of times over the last 23 months but each time I've ended up very dizzy and off balance and the tinitus has increased, so doc told me to continue with them they have no nasty side effects.
Jayne

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Treatment of vestibular neuritis 2009 studyin Inner Ear Disorders 11 03-09-2009 11:46 PM
Question for Subs & any with BPPV centaur1201 Inner Ear Disorders 5 07-06-2007 07:47 PM
Vestibular Neurotitis?? dizzyandsad Inner Ear Disorders 7 04-12-2007 12:48 PM
Have ?'s about vestibular disorders duttin Inner Ear Disorders 3 10-25-2006 02:40 PM
it's back & I'm Scared! krissylee Inner Ear Disorders 4 07-25-2006 12:16 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!